# SDR ASAA0680004

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365833
- Condition: Punctured
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR PANEL PUNCTURED.  REPLACED FLOOR PANEL.  (K)
